Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

On Depo provera since a long time, have dry brown discharge, migraine, slight bloating, cramping. Worrisome?

Hi, I am 17 and have been on Depo Provera on and off for around 1 1/2 years. I have not had many bad symptoms (I always get my period within a week of being late on the shot and it s normal; otherwise no bleeding , spotting, cramps , etc since each the first few weeks/monthish of the first 3 month cycle I ve had except for the most recent) and my body seems to react well to it. The past two days however, I ve noticed random dry brown discharge , bad migraines (I always get them, but more often than usual) slight bloating and cramping but nothing very noticeable. I ve never had to worry about spotting in any of the times I ve had the shot once it settled in, but I ve heard of bad effects after long term use. Why am I spotting and should I be concerned? Could I be pregnant? And should I switch birth control? Thank you for any help or advice
Asked On : Sun, 30 Sep 2012
Answers:  0 Views:  29 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor